Skip to content
My WebMD Sign In, Sign Up
DIfferent Pains and Disturbances.
avatar
Gerald_III posted:
Yesterday evening, I had experienced severe heart palpitations that lasted for 10 minutes straight, and I had an odd feeling in my chest that I can't describe for half an hour after that. The palpitations were accompanied by an elevated heart rate. I have heart palpitations all of the time, but they are very fleeting and last no more than a few seconds.

Earlier today, I started experiencing a buildup of pressure in the back and left hand part of my head which I can't explain. It wasn't a typical headache which is simply pain; it felt like that part of my head was going to explode.

The final occurrence that has popped up since the palpitations is an extremely painful case of heartburn. The thing about this is that it's constantly there, but at a low level of pain, like a warmth in my chest and stomach. But periodically it will "flare up" and become so intense that I end up doubled over in pain. Oddly enough, it also makes the top of my head hurt when a flare up occurs, but only a small area on the top of my head. I've tried Tums Ultra Strength 1,000 but it has had no effect on this.

I don't know if these are related or not, but I'm getting worried. I'm making an appointment with my physician when I wake up; but between now and when I can see my doctor, I'd like to gather as much information as possible about what could be going on.


Background:

Schizo-affective, Bipolar 1 subtype
Depression
Racing Thoughts
Social Anxiety
Paranoia
PTSD


Medications:

Depakote - 4,000mg a day
Topamax - unknown
Fanapt - 12mg a day
Saphris - 5mg at night (NO LONGER TAKING THIS)
Levothyroxine IV - 100micrograms a day
Reply
 
avatar
Caprice_WebMD_Staff responded:
Hi Gerald,

Unfortunately, an online message board can't always give you the immediate responses you may need. I hope you've since seen your doctor and you're doing okay. Let us know.


Helpful Tips

male genital physical exams
Dear Doctors, I will lose the new job offer if I don't have their Dr.physical exam. I have avoided exams for over 8 years because I'm too ... More
Was this Helpful?
0 of 1 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.